One of the greatest joys (sarcasm) of taking a biologic drug is the fact that one may experience side effects. Now, not everyone who takes them gets them, and they certainly do vary a lot from person to person, each injection.
I took my Humira injection yesterday and feel like I was hit by the snooze cruiser today. Big time. There’s a saying among Humira takers for this phenomenon and it’s called the Humira Hangover.
And it feels just like a bad Shiraz and whisky bender day after. Sometimes it really isn’t as bad, but this time I feel like I was partying pretty hard last night, maybe even doing keg stands.
I had to get up early today to write a test, came home and had an incredibly long and day consuming nap. I thought it would help my head becoming clearer but I’m just as fuzzy headed as when I curled up in bed.
And yes, I am blonde again. I was really ho-hum about the colour I went last time, it turned really drab. So I said eff it and went a very cheery blonde colour.
Well I’m off to sleepily do some school work and come up with something for dinner.
Have a great Monday evening